Article citationsMore>>

C. Bandle and S. Vernier-Piro, “Estimates for Solutions of Quasilinear Problems with Dead Cores,” Zeitschrift für Ange-wandte Mathematik und Physik, Vol. 54, No. 5, 2003, pp. 815-821.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top